JL-Open+Access.pdf (455.03 kB)
Jack-Laurent symmetric functions
journal contributionposted on 2015-03-18, 10:14 authored by Alexander VeselovAlexander Veselov, A.N. Sergeev
We develop the general theory of Jack–Laurent symmetric functions, which are certain generalizations of the Jack symmetric functions, depending on an additional parameter 𝑝0.
This work was partially supported by the EPSRC (grant EP/J00488X/1). ANS also acknowledges the financial support from the Government of the Russian Federation within the framework of the implementation of the 5-100 Programme Roadmap of the National Research University Higher School of Economics.
- Mathematical Sciences
Published inProceedings of the London Mathematical Society
Pages63 - 92
CitationVESELOV, A.P. and SERGEEV, A.N., 2015. Jack-Laurent symmetric functions. Proceedings of the London Mathematical Society, 111 (1), pp.63-92.
Publisher© London Mathematical Society
- VoR (Version of Record)
Publisher statementThis work is made available according to the conditions of the Creative Commons Attribution 4.0 International (CC BY 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by/4.0/
NotesThis is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.